# SDR AUS20040026

- Difficulty date: January 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A300*
- Engine: Ge CF680
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD CARGO DOOR MESSAGE.  LIMITED INFORMATION PROVIDED.
